# SDR SWAA2024013135889

- Difficulty date: December 28, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT BULKHEAD ATTACH FITTING CRACKED BS947 LBL10 WL180.<[01] REMOVED AND REPLACED FITTING WITH P/N 149A8113-6 LOT. 1510339-2. LOCATED AT BS947 LBL10 WL180. IAW SRM 51-10-02; SRM 51-40-02; DWG# 149A8103.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE.
